# SDR CALA2021060200779

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 87,239 hours, 18,389 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Switch
- Part number: 413097003
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARK ON OVERHEAD PANNEL NEAR ANTI-ICE SWITCHES ON TAXI IN FOUND WIRE BUNDLE FOR CONNECTOR D3505 (ANTI-COLLISION AND LIGHTING PANEL) LIGHTING PANEL) FOUND WIRE BUNDLE FOR CONNECTOR D3505 (ANTI-COLLISION AND PHOTOS ADDED. PHOTO ADDED SEE WDM 33-44-21 PG 1 FOUND WHITE ANTI COLLISION  LIGHT SWITCH ITEM 55 SHORTED . ( SEE PHOTOS ABOVE) ALSO BURNT HOLE INTO RED ANTI COLLISION SWITCH ITEM 57 . SHORTS. ALL CIRCIT BREAKERS FOUND CLOSED.  AC SIDE IS IN GOOD CONDITION.. NEED TO REPLACE SWITCH 55 AND 57( LOCATED ON MODULE ASSY M 56) . ALSO NEED TO REPLACED SWITCH  BODY ASSEMBLY. (115AC ) AND FOR SHORTS . VOLTAGE CHECKED GOOD AND FOUND NO REF WDM 33-44-11 AND 33-44-21 . CHECKED FOR CORRECT VOLTAGE REPLACED ANTI COLLISION WHITE (55)  SWITCH AND RED ANTI LIGHT (57) SWITCH SEE SWPM 20-84-15 . RECRIMPED WIRE# 2 REF WDM33-44-21 AND SWPM 20-60-02.  REINSTALLED PANEL ALL LIGHTS OP CHECKED GOOD.
